3 paper(s) uploaded by zqchen.

Index Title Upload Time Modified Time
1

Quenched invariance principles for random walks and elliptic diffusions in random media with boundary

Zhen-Qing Chen University of Washington David A. Croydon University of Warwick Takashi Kumagai Kyoto University

Probability mathscidoc:1703.28002

The Annals of Probability, 43, (4), 1594-1642, 2015
[ Download ] [ 2017-03-15 04:38:25 uploaded by zqchen ] [ 338 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2017-03-15 04:38:25 2017-03-15 04:45:26
2

Chordal Komatu-Loewner equation and Brownian motion with darning in multiply connected domains

Zhen-Qing Chen University of Washington Masatoshi Fukushima Osaka University Steffen Rohde University of Washington

Probability mathscidoc:1904.28001

Trans. Amer. Math. Soc., 368, 4065-4114, 2016
[ Download ] [ 2019-04-30 13:19:47 uploaded by zqchen ] [ 108 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-04-30 13:19:47 -
3

Stochastic Komatu-Loewner evolutions and BMD domain constant

Zhen-Qing Chen University of Washington Masatoshi Fukushima Osaka University

Probability mathscidoc:1904.28002

Stochastic Processes Appl., 128, 545-594, 2018
[ Download ] [ 2019-04-30 13:26:10 uploaded by zqchen ] [ 104 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-04-30 13:26:10 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved